# SDR FDEA201604201284

- Difficulty date: April 20, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 61,206 hours, 21,710 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Static Line
- Condition: Out Of Position
- Location: Entry Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENTRY DOOR WAS DIFFICULT TO ARM.  SLIDE REQUIRED SEVERAL ATTEMPTS OF OPENING & CLOSING  DOOR TO ARM.  FOUND STATIC LINE INTERFERING GIRT BAR.  RE-STOWED STATIC LINE CYCLED DOOR ARMING MECHANISM SEVERAL TIMES.  GIRT BAR OPERATIONS CHECKED NORMAL IAW AMM 52-11-25-5.  ACFT OK FOR SERVICE.
